Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Springfield, MO

May 8, 2009Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 8, 2009, 5:52 AM CDT for Morgan County, Missouri. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2009, 5:52 AM CDT (10:52 UTC)
Expired
May 8, 2009, 6:45 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:33 AM CDTTSTM WND GST 50Gravois Mills, MOONE INCH OF RAIN IN LAST 15 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 10:17 PM CDTSevere Thunderstorm WatchSPC8 hr
May 8, 4:55 AM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1765 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 081052
SVRSGF
MOC141-081145-
/O.NEW.KSGF.SV.W.0113.090508T1052Z-090508T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 645 AM CDT.

* AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES WEST OF GRAVOIS MILLS...OR 13 MILES
  SOUTHWEST OF VERSAILLES...MOVING NORTHEAST AT 35 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERSAILLES BY 615 AM CDT.

THE TOWNS OF GRAVOIS MILLS AND BARNETT ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3848 9268 3843 9262 3836 9264 3834 9265
      3834 9270 3830 9270 3823 9294 3827 9307
      3832 9308 3836 9308 3853 9278
TIME...MOT...LOC 1052Z 241DEG 25KT 3833 9301

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 081107
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 AM CDT FRI MAY 8 2009

MOC141-081145-
/O.CON.KSGF.SV.W.0113.000000T0000Z-090508T1145Z/
MORGAN MO-
607 AM CDT FRI MAY 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHERN MORGAN COUNTY...

AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GRAVOIS MILLS...OR 6 MILES SOUTHWEST OF
VERSAILLES...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERSAILLES BY 615 AM CDT.

THE TOWN OF BARNETT IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FRIDAY
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3848 9268 3843 9262 3836 9264 3834 9265
      3834 9270 3830 9270 3823 9294 3827 9307
      3832 9308 3836 9308 3853 9278
TIME...MOT...LOC 1107Z 247DEG 27KT 3837 9287

$$

FOSTER
000 
WWUS53 KSGF 081116
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 AM CDT FRI MAY 8 2009

MOC141-081145-
/O.CON.KSGF.SV.W.0113.000000T0000Z-090508T1145Z/
MORGAN MO-
616 AM CDT FRI MAY 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SOUTHERN MORGAN COUNTY...

AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR GRAVOIS MILLS...OR 6 MILES SOUTH OF
VERSAILLES...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN MORGAN COUNTY...INCLUDING THE TOWN OF BARNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FRIDAY
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3848 9268 3843 9262 3836 9264 3834 9265
      3834 9270 3830 9270 3823 9294 3827 9307
      3832 9308 3836 9308 3853 9278
TIME...MOT...LOC 1116Z 260DEG 22KT 3835 9284

$$

FOSTER
000 
WWUS53 KSGF 081148
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT FRI MAY 8 2009

MOC141-081158-
/O.EXP.KSGF.SV.W.0113.000000T0000Z-090508T1145Z/
MORGAN MO-
648 AM CDT FRI MAY 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN COUNTY EXPIRES
AT 645 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

ADDITIONAL THUNDERSTORMS AND TORRENTIAL RAINFALL WILL AFFECT MORGAN 
COUNTY THROUGH 9 AM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FRIDAY
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3848 9268 3843 9262 3836 9264 3834 9265
      3834 9270 3830 9270 3823 9294 3827 9307
      3832 9308 3836 9308 3853 9278
TIME...MOT...LOC 1116Z 260DEG 22KT 3835 9284

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:00 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, May 8, 3:00 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT FRI MAY 8 2009

.DISCUSSION...

MAIN FORECAST CONCERN IS THE SEVERE MESOSCALE CONVECTIVE SYSTEM
THAT WILL IMPACT THE REGION THIS MORNING.

REGIONAL RADAR IMAGERY INDICATES THAT THIS MCS IS IN ITS BEGINNING
STAGES ACROSS CENTRAL KANSAS. LATEST OBJECTIVE ANALYSIS AND SHORT
TERM GUIDANCE DATA INDICATE AN ENVIRONMENT VERY FAVORABLE FOR A
FORWARD PROPAGATING MCS. THIS SHOULD FAVOR THESE STORMS
ACCELERATING TO THE EAST SOUTHEAST INTO SOUTHEAST KANSAS AND
EXTREME SOUTHWEST MISSOURI SHORTLY BEFORE SUNRISE. THESE STORMS
WILL BE PROLIFIC WIND PRODUCERS...WITH 70 MPH WIND GUSTS EASILY
ATTAINABLE. ENOUGH INSTABILITY AND SHEAR ALSO EXIST FOR SOME LARGE
HAIL. THE ENVIRONMENT WILL ALSO BE SOMEWHAT FAVORABLE FOR
MESOVORTICES AND POSSIBLE TORNADOES. CURRENT THINKING IS THAT THIS
MCS WILL RACE ACROSS SOUTHERN MISSOURI...POSSIBLY CLEARING THE
FORECAST AREA BY 18Z. ONE GOOD THING ABOUT THIS TYPE OF MCS IS
THAT THE HEAVIEST RAINFALL WILL NOT LAST ALL THAT LONG. THE BAD
NEWS IS THAT RAINFALL RATES WITH THE LINE WILL BE RATHER INTENSE.
WILL THEREFORE LEAVE THE FLASH FLOOD WATCH INTACT. NOT SURE HOW
MUCH WE WILL WARM UP THIS AFTERNOON WITH THE WAKE PRECIPITATION
AND CLOUD COVER...BUT SOME BREAKS OUT WEST MAY ALLOW SOME
AFTERNOON WARMING.

WE MAY SEE A LEFT OVER SHOWER OR STORM TONIGHT ACROSS SOUTHERN
MISSOURI...BUT A PASSING COLD FRONT SHOULD TEND TO SHIFT MOST IF
NOT ALL ACTIVITY INTO ARKANSAS. CANNOT RULE OUT A SHOWER OR
PERHAPS AN ISOLATED THUNDERSTORM SATURDAY OVER SOUTHERN
MISSOURI...BUT THINK MOST AREAS WILL BE DRY. WE MAY SEE A SLIGHTLY
BETTER SHOT AT SHOWER ACTIVITY ON SUNDAY AS UPPER LEVEL ENERGY
TRAVERSES THE AREA. NOT LOOKING AT MUCH INSTABILITY...SO THINK
LIGHT SHOWERS WILL BE ABOUT ALL WE CAN MUSTER. MAINLY DRY WEATHER
AND SEASONABLE TEMPERATURES ARE EXPECTED TO START NEXT WORK WEEK
BEFORE SHOWER AND THUNDERSTORM CHANCES INCREASE AGAIN BY MIDWEEK.

SCHAUMANN

&&

.AVIATION...

MAINLY VFR CONDITIONS ARE EXPECTED THROUGH ABOUT 10Z WITH A FEW
PATCHY AREAS OF HIGH END MVFR POSSIBLE. A LINE OF SEVERE
THUNDERSTORMS IS THEN EXPECTED TO APPROACH THE AREA FROM THE
WEST LATE TONIGHT AND MOVE THROUGH SOUTHWEST MISSOURI FRIDAY
MORNING. CONFIDENCE IN THIS SCENARIO IS HIGH ENOUGH TO INCLUDE IFR
CONDITIONS IN A TEMPO GROUP AT THIS TIME. IT SHOULD BE NOTED THAT
THESE STORMS WILL LIKELY CONTAIN VERY STRONG AND GUSTY WINDS. WILL
AMEND TAFS LATER ON TONIGHT TO INCLUDE STORMS IN A PREVAILING
GROUP ONCE TIMING BECOMES A BIT MORE CLEAR. MVFR OR POSSIBLY IFR
CONDITIONS SHOULD REMAIN IN THE WAKE OF THE STORMS FOR A TIME
BEFORE VFR CONDITIONS RETURN LATER IN THE AFTERNOON.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ077-079>083-
     088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, May 8, 4:35 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
435 AM CDT FRI MAY 8 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
435 AM CDT FRI MAY 8 2009

...SEVERE THUNDERSTORMS EXPECTED THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  DAMAGING STRAIGHT LINE WIND GUSTS TO 70 MPH.
  HAIL TO THE SIZE OF GOLF BALLS.
  ISOLATED TORNADOES.
  HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 A SQUALL LINE OF THUNDERSTORMS WILL MOVE INTO EXTREME SOUTHEAST
 KANSAS AND WESTERN MISSOURI AFTER 530 AM. THIS LINE WILL
 CONTINUE TO ACCELERATE EASTWARD INTO THE MISSOURI OZARKS...
 REACHING THE HIGHWAY 65 CORRIDOR AFTER 700 AM AND THE HIGHWAY 63
 CORRIDOR AFTER 830 AM.

  DISCUSSION:

 AN INTENSE...SQUALL LINE OF THUNDERSTORMS WILL CONTINUE TO
 RAPIDLY DEVELOP ACROSS CENTRAL KANSAS THROUGH THE EARLY MORNING
 HOURS. THE ATMOSPHERE AHEAD OF THIS LINE WILL REMAIN VERY MOIST
 AND UNSTABLE. WITH STRONG WIND SHEAR ASSOCIATED WITH THIS
 SYSTEM...THIS LINE OF STORMS WILL MOVE RAPIDLY EAST
 SOUTHEASTWARD THROUGH CENTRAL AND EASTERN KANSAS AND INTO WESTERN
 PORTIONS OF THE OUTLOOK AREA PRIOR TO SUNRISE.

 SEVERE WEATHER IS LIKELY WITH THIS LINE OF STORMS AS IT MOVES
 THROUGH EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS BETWEEN
 500 AM AND 1000 AM. INTENSE STRAIGHT LINE WIND GUSTS TO 70 MPH
 CAN BE EXPECTED ALONG WITH HAIL TO THE SIZE OF GOLF BALLS. GIVEN
 STRONG LOW LEVEL WIND SHEAR...ISOLATED TORNADOES EMBEDDED WITHIN
 THE SQUALL LINE ARE POSSIBLE.

 WHILE THIS LINE OF STORMS WILL MOVE QUICKLY ACROSS THE AREA THIS
 MORNING...HIGH RAINFALL RATES ARE EXPECTED DUE TO THE VERY MOIST
 ATMOSPHERE IN PLACE ACROSS THE REGION. RAINFALL RATES IN EXCESS
 OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE...WHICH WILL LEAD
 TO LOCALIZED FLASH FLOODING OF LOW LYING AREAS AND LOW WATER
 CROSSINGS.

 THUNDERSTORMS MAY LINGER NEAR THE ARKANSAS BORDER THIS AFTERNOON
 AND EVENING...HOWEVER THE OVERALL THREAT FOR SEVERE WEATHER AND
 HEAVY RAINFALL IS EXPECTED TO DECREASE BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TUESDAY THROUGH
 THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE OUTLOOK AREA THIS
 MORNING BEGINNING AT 530 AM ACROSS EXTREME SOUTHEAST KANSAS AND
 WESTERN MISSOURI AND AFTER 700 AM FOR AREAS NEAR THE HIGHWAY 65
 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN/SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 10:33 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 7, 11:50 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps55 min
May 8, 5:31 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan44 min
May 8, 5:49 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon56 min
May 8, 6:14 AM CDTSevere Thunderstorm WarningSGFMaries, Miller61 min
May 8, 6:16 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton59 min
May 8, 6:27 AM CDTSevere Thunderstorm WarningSGFSt. Clair63 min
May 8, 6:31 AM CDTSevere Thunderstorm WarningSGFMiller59 min
May 8, 6:37 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
May 8, 6:41 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon64 min
May 8, 6:45 AM CDTFlash Flood WarningSGFBarton, Cedar, Hickory, St. Clair, Vernon6 hr
May 8, 6:54 AM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Greene, Hickory and 3 more66 min
May 8, 7:03 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Christian, Dade, Greene, Jasper and 3 more57 min
May 8, 7:08 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede67 min
May 8, 7:08 AM CDTTornado WarningSGFBarton, Vernon37 min
May 8, 7:20 AM CDTTornado WarningSGFBarton, Dade, Jasper24 min
May 8, 7:23 AM CDTSevere Thunderstorm WarningSGFCamden, Morgan67 min
May 8, 7:35 AM CDTHigh Wind WarningSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 23 more4 hr
May 8, 7:47 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 3 more58 min
May 8, 7:51 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski54 min
May 8, 7:52 AM CDTFlash Flood WarningSGFBarry, Camden, Dade, Dallas, Greene, Jasper and 4 more6 hr
May 8, 7:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon65 min
May 8, 7:58 AM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 2 more62 min
May 8, 8:04 AM CDTTornado WarningSGFGreene47 min
May 8, 8:14 AM CDTSevere Thunderstorm WarningSGFMaries, Miller61 min
May 8, 8:14 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Howell, Laclede, Ozark, Taney and 3 more61 min
May 8, 8:22 AM CDTTornado WarningSGFChristian29 min
May 8, 8:24 AM CDTTornado WarningSGFTaney28 min
May 8, 8:32 AM CDTTornado WarningSGFDouglas43 min
May 8, 8:33 AM CDTTornado WarningSGFWebster42 min
May 8, 8:33 AM CDTTornado WarningSGFPolk27 min
May 8, 8:39 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Morgan66 min
May 8, 8:39 AM CDTTornado WarningSGFDouglas42 min
May 8, 8:43 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski47 min
May 8, 8:45 AM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster60 min
May 8, 8:46 AM CDTTornado WarningSGFWebster44 min
May 8, 8:55 AM CDTSevere Thunderstorm WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more65 min
May 8, 8:57 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more63 min
May 8, 8:58 AM CDTTornado WarningSGFCamden, Dallas, Laclede62 min
May 8, 9:02 AM CDTFlash Flood WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas and 2 more5 hr
May 8, 9:05 AM CDTRiver Flood WarningSGFVernon5 days
May 8, 9:05 AM CDTRiver Flood WarningSGFVernon5 days
May 8, 9:05 AM CDTRiver Flood WarningSGFCedar60 hr
May 8, 9:05 AM CDTTornado WarningSGFWright40 min
May 8, 9:10 AM CDTTornado WarningSGFDouglas, Howell, Ozark, Texas65 min
May 8, 9:11 AM CDTTornado WarningSGFLaclede49 min
May 8, 9:18 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Laclede, Ozark, Taney, Texas and 2 more57 min
May 8, 9:33 AM CDTTornado WarningSGFTexas42 min
May 8, 9:38 AM CDTTornado WarningSGFLaclede, Phelps, Pulaski, Texas52 min
May 8, 9:40 AM CDTTornado WarningSGFOregon, Shannon50 min
May 8, 9:56 AM CDTSevere Thunderstorm WarningSGFCamden, Dent, Howell, Maries, Miller, Oregon and 4 more64 min
May 8, 10:02 AM CDTTornado WarningSGFDent43 min
May 8, 10:42 AM CDTTornado WarningSGFDent21 min
May 8, 12:00 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Shannon6 hr
May 8, 12:16 PM CDTRiver Flood WarningSGFPulaski20 hr
May 8, 12:57 PM CDTAreal Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Dade and 20 more24 hr
May 8, 6:00 PM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Shannon18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.